# SDR USAA051200

- Difficulty date: October 13, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 15,965 hours, 15,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112827202
- Condition: Corroded
- Location: Dummy Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY RAIL 503.2 LEVEL 1; TASK 2L6-230-96165.  DEFECTIVE PART REPLACED WITH IDENT PART PER EA 96165A.  DEFECT SIZE 1 INCH X 36 INCHES.
